MAUDE Adverse Event Report: OXFORD PERFORMANCE MATERIALS HTR-PEKK; CRANIAL IMPLANT

OXFORD PERFORMANCE MATERIALS HTR-PEKK; CRANIAL IMPLANT
Model Number PK619467
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/02/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The implant was removed due to an infection.The sales associate stated the patient has a thick scalp & the surgeon had difficulty stretching the skin over the implant, which the surgeon believes may have contributed to the issue.There is no known history of infection at the hospital and the sterilization records are not available.The type and cause/source of the infection are unknown.The implant was discarded after removal.

Brand Name
HTR-PEKK
Common Device Name
CRANIAL IMPLANT
Manufacturer (Section D)
OXFORD PERFORMANCE MATERIALS
po box 585
30 south satellite road
south windsor CT 06074
MDR Report Key7000400
Report Number3009582362-2017-00006
Device Sequence Number19155623
Product Code GXN
UDI-Device Identifier00813298028041
UDI-Public00813298028041
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121818
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberPK619467
Device Lot NumberIG7314M-15F001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2017
Initial Report FDA Received Date11/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age57 YR